# SDR HNAA2024122401253

- Difficulty date: November 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F011174 CENTER OMEGA BEAM GUSSET #2 HAS CORROSION IN MULTIPLE AREAS.  REMOVED AND REPLACED CENTER OMEGA BEAM GUSSET #2 IAW EMB145 SRM 51-40-02.
